# SDR QXEA200600384

- Difficulty date: January 31, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 20,505 hours, 29,080 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2134 PASSENGER AND FLIGHT ATTENDANT ADVISE THAT THEY SMELL ELECTRICAL BURNING ODOR NEAR ROW 4.  MAINTENANCE INSPECTED PASSENGER LIGHT CONNECTIONS PSU'S FOUND NO SIGN OF BURNING OR ANY BURNING ODOR NEAR OR AROUND ROW 4.  POSSIBLY COMING FROM DEICE TRUCK AT FRONT OF PLANE WHICH WAS SMOKING.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
